Children's Motrin Dye-Free Non-Staining Original Berry Flavor Pain Reliever/Fever Reducer 4 oz

For ages 2 to 11 years. Contains ibuprofen oral suspension (NSAID) 100 mg per 5 ml. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).